A+ Health Dye-Free Ibuprofen 200 Mg Mini Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 180 Count

£19.63
In stock
  • Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug) in an easy-to-swallow capsule—compare to the active ingredient in Motrin IB Liquid Gels
  • Our A+ Health Ibuprofen Dye-Free Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier to swallow. Those with allergies and sensitivities to dyes can experience relief with these dye-free softgels
  • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • Proudly made in the USA; Contains 180 dye-free, mini liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go
  • Don’t let pain get in your way! Easy-to-swallow mini softgels help you past the hurdle of a large pill so you can get back on track
Shopping
Guarantee
ID Theft Protection
Purchase Guarantee

Our A+ Health Ibuprofen Dye-Free Mini Softgels are designed to reduce fever symptoms and provide temporary relief from minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. Pain is a signal from your body that something needs attention and can be helpful in diagnosing a physical condition. When that pain impacts daily life, treatment with an over-the-counter anti-inflammatory may be recommended. Ibuprofen is an NSAID (nonsteroidal anti-inflammatory drug) that is designed to reduce fever symptoms and alleviate aches, pain and inflammation. Proudly made in the USA, A+ Health Ibuprofen Dye-Free Mini Softgels contain the active ingredient Ibuprofen 200mg, which compares to the active ingredient in Motrin IB Liquid Gels. The ibuprofen is in liquid form and contained inside a gel capsule, providing fast-acting relief in an easy-to-swallow mini softgel. Those with allergies and sensitivities to dyes can experience relief with these dye-free softgels. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen Dye-Free Mini Softgels. Read the full package before use. Speak to a doctor or pharmacist if you have any questions about taking ibuprofen. Contains 180 softgels.



Additional Information

Manufacturer:  A+Health

Model:  IBU-DFMINI180

Storkz Item #:  S21004103

Product Dimensions:  2 X 2 X 4.5 Inches